# SDR SWIA202266321

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N254SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000621
- Aircraft time: 14,318 hours, 10,275 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNT SMELL IN FLIGHT DECK AT GATE.   (FLIGHT#4076 FILED CLOSED)   INSPECTED COCKPIT FOUND OBSERVERS OVERHEAD READING LIGHT ASSY TO BE CAUSE OF BURNING SMELL. REMOVED AND REPLACED OBSERVERS READING LIGHT ASSY IN REF TO AMM 33-11-03. OPS AND SMELL CHECK GOOD.
